# SDR R61A201903010203

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 14,350 hours, 9,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 002601
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT FROM NR 4 POSITION FOR RT AFT SERVICE DOOR EMERGENCY LIGHTS REF AMM 33-50-07-400-801A. OP CHECK GOOD. SEE W/O H6697 SN 017 FOR WORK DETAILS.
